MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB010, VOYANT 5MM FUSION 37CM, 6/BX; GEI

APPLIED MEDICAL RESOURCES EB010, VOYANT 5MM FUSION 37CM, 6/BX; GEI
Model Number EB010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, however, a piece of the event unit was not returned.Visual inspection confirmed the complainant¿s experience of a device breakage.Based on the condition of the partial unit that was returned, the root cause of the reported event could not be determined.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This documents reflects both the initial and final report.
 
Event or Problem Description
Procedure performed: tlh towards the end of the case doctor was grasping the cardinal ligament when he went to close the device, the jaw broke off and was dangling by the wire.5mm trocar was being used so the device had to be cut and pulled out.Doctor reported to the rep that the patient¿s endometrial tissue wasn¿t bad.A new device was opened and the case was completed.Additional information received (b)(6) 2018: i am not sure i can reach out to the surgeon and ask for more clarification.What i was told was they had to cut the wire in order to get the jaw out of the trocar because they were just using 5 mm trocars.Additional information received (b)(6) 2018: they did confirm there were no abnormalities with that case.Patient status: no patient injury.

Brand Name
EB010, VOYANT 5MM FUSION 37CM, 6/BX
Common Device Name
GEI
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8218856
Report Number2027111-2019-00309
Device Sequence Number1657227
Product Code GEI
UDI-Device Identifier00607915117856
UDI-Public(01)00607915117856(17)200108(30)01(10)1329263
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K141288
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2020
Device Model NumberEB010
Device Catalogue Number101462801
Device Lot Number1329263
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2018
Initial Report FDA Received Date01/04/2019
Patient Sequence Number1